# SDR SWAA2021112939401

- Difficulty date: November 1, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 343AB AT RT HORIZONTAL STAB ; 2021-496744 / [01] REPLACED SEAL - PLATE ACCESS PANEL 343AB AT RT HORIZONTAL STABILIZER IAW SRMB737-700 51-40-02; [02] VERIFIED TASK COMPLETE
